Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Broken wrist. Excessive hair growth in the area where thumb spica was put. Why?

I broke my wrist and had to wear a thumb spica cast for a month. When they took it off I realized there were long dark hairs on my arm and on the back of my hand where hair doesn t usually grow. Does anybody know why this is? And how do I safely get rid of it? I ve read that it will go away on its own in a few months. Is that true? Should I shave it or will it just grow back even worse?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The long black hairs on the arm are not likely to be permanent in your case. You can do a waxing on the area or use an epilator cream to remove them safely. Shaving is not recommended. Bleaching the area can also be considered.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor